# SDR COEA2016101034810

- Difficulty date: October 10, 2016
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: S57112415200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIDGING CHECK COE/MAJOR REPAIR: WING ATTACH FLANGE FOR FUEL PANEL 522BT HAS FRETTING, LEVEL 2. REPAIRED PER SRAS ES-4702/16...10939 DATED 12/6/2016.
